On the dynamics of rational maps
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 2, pp. 193-217.
@article{ASENS_1983_4_16_2_193_0,
     author = {Ma\~n\'e, R. and Sad, P. and Sullivan, D.},
     title = {On the dynamics of rational maps},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {193--217},
     publisher = {Elsevier},
     volume = {Ser. 4, 16},
     number = {2},
     year = {1983},
     doi = {10.24033/asens.1446},
     zbl = {0524.58025},
     mrnumber = {85j:58089},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1446/}
}
TY  - JOUR
AU  - Mañé, R.
AU  - Sad, P.
AU  - Sullivan, D.
TI  - On the dynamics of rational maps
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1983
DA  - 1983///
SP  - 193
EP  - 217
VL  - Ser. 4, 16
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1446/
UR  - https://zbmath.org/?q=an%3A0524.58025
UR  - https://www.ams.org/mathscinet-getitem?mr=85j:58089
UR  - https://doi.org/10.24033/asens.1446
DO  - 10.24033/asens.1446
LA  - en
ID  - ASENS_1983_4_16_2_193_0
ER  - 
%0 Journal Article
%A Mañé, R.
%A Sad, P.
%A Sullivan, D.
%T On the dynamics of rational maps
%J Annales scientifiques de l'École Normale Supérieure
%D 1983
%P 193-217
%V Ser. 4, 16
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1446
%R 10.24033/asens.1446
%G en
%F ASENS_1983_4_16_2_193_0
Mañé, R.; Sad, P.; Sullivan, D. On the dynamics of rational maps. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 2, pp. 193-217. doi : 10.24033/asens.1446. http://www.numdam.org/articles/10.24033/asens.1446/

[1] R. Bowen, Hausdorff Dimension of Quasi Circles (Publications Mathematiques I.H.E.S., Vol. 50, 1979, pp. 11-25). | Numdam | MR | Zbl

[2] C. Camacho, On the Local Structure of Conformal Mappings and Holomorphic Vector Fields in C2 (Astérisque, Vol. 59-60, 1978, pp. 83-94). | MR | Zbl

[3] M. Fatou, Sur les équations fonctionnelles (Bull. Soc. Math. Fr., Vol. 47, 1919, pp. 161-271, Vol. 48, 1920, pp. 33-94 and pp. 208-314). | JFM | Numdam

[4] S. Lattes, Sur l'itération des substitutions rationnelles et les fonctions de Poincaré (C.R. Acad. Sc., Paris, T. 166, 1918, pp. 26-28). | JFM

[5] M. V. Jacobson, On the Question of the Classification of Rational Maps of Riemann Sphere (Uspehi Mat. Nauk., Vol. 28, 1973, pp. 247-248).

[6] G. Julia, Sur l'itération des fonctions rationnelles (Journal de Math. Pure et Appliquée, Vol. 8, 1918, pp. 47-245). | JFM

[7] D. Ruelle, Analytic Repellors, Ergodic Theory and Dynamical Systems (to appear).

[8] C. L. Siegel, Iteration of Analytic Functions (Annals of Mathematics, Vol. 43, 1942, pp. 607-612). | MR | Zbl

[9] D. Sullivan, Quasi Conformal Homeomorphisms and Dynamics II (to appear).

[10] D. Sullivan, Conformal Dynamical Systems [Proc. of the International Symposium on Dynamical Systems, Rio de Janeiro, 1981 (to appear)].

[11] D. Sullivan, Density at Infinity (Publications Mathématiques I.H.E.S., Vol. 50, 1979, pp. 419-450). | Numdam | Zbl

[12] D. Sullivan, Discrete Conformal Groups and Measurable Dynamics (Bull. of the A.M.S., Vol. 6, 1982). | MR | Zbl

[13] D. Sullivan, Quasi Conformal Homeomorphisms and Dynamics III (to appear).

[14] D. Sullivan and W. Thurston, Extending Holomorphic Motions (to appear).

Cited by Sources: